# SDR HALA20250609171

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 53,081 hours, 8,385 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ON START UP ECAM APU FAULT AUTO SHUTDOWN. REPLACED FLOW DIVIDER ASSY PER AMM 49-31-51.  CONDITION SAME. REMOVED AND REPLACED EXCITER BOX QND IGNITOR PLUGS PER AMM 49-41-38 AND 49-41-41. OPS CHECK GOOD. NO FAULTS FOUND. OK FOR SVC.
